MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AUGMENTED VAULTLOCK BROACH; ORTHOPEDIC MANUAL SURG INSTR
Model Number AUGMENTED VAULTLOCK BROACH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/20/2025, it was reported by a sales representative via (b)(4) that an ar-9233ag broach back of the instrument broke off while being malleted.Nothing broke inside patient.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9233ag batch number: 052043 was received for investigation.Visual evaluation of the returned device noted that the strike plate had broken off.Further visual evaluation noted wear and tear to the surface with superficial nicks and scratches.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 14-may-2021.Refer to investigation photos.Complaint allegation is confirmed.

Brand Name
AUGMENTED VAULTLOCK BROACH
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22530103
Report Number1220246-2025-02922
Device Sequence Number8028822
Product Code LXH
UDI-Device Identifier00888867350366
UDI-Public00888867350366
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK BROACH
Device Catalogue NumberAR-9233AG
Device Lot Number052043
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown